# SDR QXEA2015010601131

- Difficulty date: December 27, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 32,153 hours, 33,557 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SEAT TRACK FOUND TO BE CORRODED BEYOND LIMITS.  REMOVED SEAT TRACK IAW SRM 51-42-05, STEP 4E AND INSTALLED A NEW SEAT TRACK IAW SRM 51-42-05, STEP 4D AND DWG NR 85338261.
